# SDR A6WA200640001

- Difficulty date: January 2, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 5,224 hours, 4,647 cycles
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEARS UP DISAGREE CAS, AFTER TAKEOFF.  MLG`S INDICATED UP AND LOCKED. NLG REMAINED DOWN.  FOUND PROXIMITY SENSOR BRACKET BENT REMOVED AND REPLACED PROXIMITY SENSOR BRACKET IAW MM.  REINSTALLED SENSOR TO WITHIN LIMITS IAW MM.  PERFORMED GEAR SWING IAW MM.  GEAR SWING OPS CHECK GOOD.  (K)
